# SDR 96ZZZX3219

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20582
- Make and model: Cessna 172M
- Aircraft serial: 17261414
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter Assy
- Part number: BA5110
- Condition: Defective
- Location: Carburetor Air
- Component: Brackett
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN C/W AD 96-09-06 TO REPLACE BRACKETT FILTER ASSY, NEW OUT-OF-BOX INSPECTION FOUND GLUE USED FOR GASKET ON BACK SIDE OF MESH SCREEN.  REMOVED DRIED GLUE MATERIAL AND INSTALLED.  SUBMITTER STATED THIS I.A. HAS FOUND NEW PARTS INFERIOR IN QUALITY CONTROL.  JUST BECAUSE ITS NEW DOESN'T MEAN IT'S RIGHT.  INSPECT IN DETAIL ANY NEW PART TO BE INSTALLED ON AIRCRAFT.  MAKE USE OF M OR D'S IF A PART ISN'T RIGHT.  ONLY THEN, CAN THE FAA DO THEIR JOB.
